Drug interactions between belladonna and belladonna / opium
Interactions between your drugs
opium ↔ belladonna
Applies to:belladonna/opium and belladonna
Using opium together with belladonna can increase the effects of either medication. This can commonly cause dizziness, drowsiness, difficulty concentrating, dry mouth, abdominal cramping, and constipation. Some people may also experience some impairment in thinking and judgment. Avoid driving or operating hazardous machinery until you know how the medications affect you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
Therapeutic duplication is the use of more than one medicine from the same drug category or therapeutic class to treat the same condition. This can be intentional in cases where drugs with similar actions are used together for demonstrated therapeutic benefit. It can also be unintentional in cases where a patient has been treated by more than one doctor, or had prescriptions filled at more than one pharmacy, and can have potentially adverse consequences.
The recommended maximum number of medicines in the 'anticholinergics/antispasmodics' category to be taken concurrently is usually one. Your list includes two medicines belonging to the 'anticholinergics/antispasmodics' category:
- belladonna (active ingredient in belladonna/opium)
Note: The benefits of taking this combination of medicines may outweigh any risks associated with therapeutic duplication. This information does not take the place of talking to your doctor. Always check with your healthcare provider to determine if any adjustments to your medications are needed.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.